# SDR WX0A2014081172081

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ELEC SMELL IN FWD GALLEY AREA DURING LANDING.  COMPLIED WITH CABIN ODOR & SMOKE TROUBLESHOOTING TASK CARD F0592102 TYPE 3.  VISUALLY INSPECTED RELAYS BEHIND FWD FLIGHT ATTENDANT JUMP SEATS, NO ISSUES FOUND.  SECURED FWD FLIGHT ATTENDANT JUMP SEATS IAW AMM 25-23-01.  ACFT OK FOR SERVICE.
